Change search
ReferencesLink to record
Permanent link

Direct link
Approximating some Volterra type stochastic integrals with applications to parameter estimation
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.). (Mathematical Statistics)ORCID iD: 0000-0001-9210-121X
2003 (English)In: Stochastic Processes and their Applications, ISSN 0304-4149, Vol. 105, no 1, 1-32 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 105, no 1, 1-32 p.
National Category
Probability Theory and Statistics
URN: urn:nbn:se:kth:diva-81933OAI: diva2:497772
NR 20140805Available from: 2012-02-11 Created: 2012-02-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hult, Henrik
By organisation
Mathematics (Dept.)
In the same journal
Stochastic Processes and their Applications
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link